# SDR 0103589607

- Difficulty date: October 2, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During H-ck at ATL base, four cracks were found in the horizontal pressure panel at station 105, X=+-35. All cracks were less than 2 inches in length. material 9910073-313 web made from .040 2024-t3 aluminum clad sheet.
